# SDR UPS02438199

- Difficulty date: April 22, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65B16951
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT BS 983 STR 38R LOWER DRAG SPLICE FITTING FOUND 1 EACH FASTENER HOLE CRACKED APPROX .125 INCH AS MARKED.  RT BS 983 STR 38R LOWER DRAG SPLICE FITTING REPLACED AS PER SRM 51-10-01 AND BOEING SB 747-53-2064.
